Top answers from doctors based on your search:
Disclaimer

akathisia

A 49-year-old member asked:
Dr. Robert Woods
29 years experience in Psychiatry
A Running Motor: Akathisia is a physcial sensation described as a sense of inner restlessness (a running motor). One feels the need to constanly move. Most likely ca ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. Forshing Lui
42 years experience in Neurology
Akathisia.: Akathisia is the inner urge to move. It is often a side effect of antipsychotics. It is noty limited to the legs or extremities. It may occur at any t ... Read More
A 45-year-old member asked:
Dr. William Goldie
47 years experience in Pediatric Neurology
Can not sit still: Akathisia is a term to describe side effects of medication that makes it difficult to sit still. There is a need to move. This restlessness may be s ... Read More
A 50-year-old member asked:
Dr. Bennett Machanic
51 years experience in Neurology
Usually med AE: Many drugs used in psychiatry such as major tranquilizers can cause this side effect, and changing medication or using an agent to counteract the prob ... Read More
A 36-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Akathisia: Sense of inner restlessness which manifests as inability to sit still (the greek meaning of "can't sit" ). It results from effect of medications such ... Read More
A 32-year-old male asked:
Dr. Ilene Ruhoy
20 years experience in Neurology
Can be helpful: Anticholinergics can be helpful for akathisia but if it is not working there are other classes of medications that may be helpful such as benzodiazepi ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Angelo Mitsos
39 years experience in Podiatry
A mystery: Akathisia or restless leg syndrome has no sure cause but seems to occur more often with chronic kidney disease, diabetes, iron deficiency, parkinson' ... Read More
3
3 thanks
A 54-year-old female asked:
Dr. Mark Fisher
33 years experience in Neurology
Insufficient data: What medications do you take?
A 52-year-old member asked:
Dr. Forshing Lui
42 years experience in Neurology
Akathisia: Remove the offending agent sucgh as an antipsychotic and terial of a sedative such as clonazepam.
A 42-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Akathisia: Akathisia is movement disorder resulting from use of Antipsychotics in short term, & is reversible. Tardive dyskinesia is following chronic use of ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month